# SDR CA030205007

- Difficulty date: January 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 10,666 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing Cage
- Part number: 355A09103601
- Condition: Torn
- Location: Tail Rotor
- Component: Rotor Head, Urocop
- Component part number: 355A120040
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) VIBRATION,  COULDN'T STROBE OUT (1.2 IPS). CHECKED 1/2 SHELL BEARINGS AND NOTICED 2 BEARINGS TORN.  REMOVED TAIL ROTOR ASSY AND CHANGED 4 BEARINGS, 1 SET PN 355A09103601 AND TWO PN 350A33215300 DUE TO WEAR. TAIL ROTOR SPAR INSPECTED AND NO DAMAGE FOUND.  TAIL ROTOR REINSTALLED AND BALANCED TO BELOW 0.1 IPS.
